Join the 'Pepcid' group to help and get support from people like you.
We found 47 questions associated with the 'Pepcid' topic.
Posted 11 May 2012 • 1 answer
Posted 19 Mar 2018 • 1 answer
I was diagnosed with salmonella poisoning a few months ago and it lasted a month. I was given Cipro and had side effects from it and stopped after only taking 6 pills. Turns out that’s all I needed and it was gone. Now, after two months, I still can’t eat or ride around for a long... read more
Posted 12 Mar 2010 • 1 answer
i was given 40mg of pepcid in the emergency room for a rash that i have all over my body. the er nurse said i can buy it over the counter. i then went to walgreens and the pharmacy stated that pepcid is a histimine blocker but it will not help me with my rash, who do i listen to and why?
Posted 28 Aug 2010 • 2 answers
Zantac, Prevacid, pepcid, prilosec, etc.?
Posted 18 Aug 2014 • 1 answer
Pepcid AC - Should pepcid be taken on a regular basis to prevent symptons? Is it as effective if you
Posted 10 Dec 2010 • 2 answers
... take off and on?
Posted 4 Jan 2016 • 1 answer
I'm taking Sotalol and there is a warning on that prescription bottle not to take this within two hour of taking an antacid that does contain aluminum or magesium
Posted 14 Sep 2009 • 1 answer
Posted 11 Aug 2011 • 1 answer
I have a box of PepcidAC that is 8months past the expiration date. It is still sealed, and I wanted to know if it will still be effective?
Posted 5 Jan 2010 • 1 answer
Posted 25 Aug 2010 • 1 answer
can they be used if you are taking plavix
Posted 12 Jan 2018 • 2 answers
Is it common for Pepcid to cause feelings of depression?
Posted 7 Nov 2010 • 3 answers
I have been trying to find the chewables now for several weeks and cant find them anywhere and just want to know why I cant find them.I can find them in genric but not the brand pepcid,does anyone know whats going on?Thank You...
Posted 19 Oct 2015 • 2 answers
Hello all I recently came down with acid reflux and have since been given pepcid for my stomach and vistaril to help me relax. first night in the hospital( I went because I was very anxious felt like something really bad was going to happen freaking out) and they gave me vistaril. I was already... read more
Posted 17 Sep 2018 • 1 answer
My daughter has had hives for 6 days now. Taking prednisone and Benadryl. The hives got better then worse. The itching is unbearable. Called back the doctor and he increased prednisone to 10 days, tapering off the last few. Added hydroxyzine and Pepcid. She needs to go to work and college classes... read more
Related Condition Support Groups
Pepcid Patient Information at Drugs.com
- Pepcid Information for Consumers
- Pepcid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pepcid (detailed)